By Topic

Closed-form solutions for one-dimensional inhomogeneous anisotropic medium in a special case. II. Inverse scattering problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Cui, Tie Jun ; Dept. of Electromagn. Field Eng., Xidian Univ., Xi''an, China ; Chang Hong Liang ; Wiesbeck, W.

For pt. I see ibid., vol.45, no.5, p.936, 1997. An analytical method is presented for the inverse scattering problem of a one-dimensional (1-D) inhomogeneous anisotropic medium in a special case. Using the closed-form formulations for the reflection coefficients derived in the first part of this paper, reconstruction formulas are obtained for the wave impedance profiles, permittivity profiles or permeability profiles of the anisotropic medium, all of which are given in closed form. In the meantime, a partial inverse scattering method for the electric parameters at the interface of the medium with free space is also investigated by using a Wedtzel-Kramers-Brillouin (WKB) approximation. Numerical examples show the validity of the methods

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:45 ,  Issue: 6 )